# SDR DL76L992764

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Row 1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1AB MISSING 2 EMERGENCY ESCAPE PATH LIGHTING LENSES (WHITE) AND BULBS.  REPLACED MISSING LENSES AND REPLACED BULBS, OPERATIONAL CHECK GOOD.
